# SDR 97ZZZM829

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CAC, FLT 47 - AIRCRAFT PERFORMED AN AIR RETURN DUE TO EQUIPMENT COOLING LIGHT ILLUMINATED, LIGHT WOULD NOT EXTINGUISH AFTER SELECTING ALT EQ CL.  ON GROUND, MAINTENANCE REMOVED AND REPLACED FWD NR 2 AND AFT NR 2 EQUIPMENT COOLING FANS PER MM 21-58-06.  MAINTENANCE ALSO ACCOMPLISHED OVERWEIGHT LANDING INSPECTION PER MM 05-51-35.   NO DEFECTS NOTED.  AIRCRAFT RETURNED INTO SERVICE.  (M)
